# SDR CA030314005

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 73010033147
- Condition: Chafed
- Location: De-Ice Sys
- Part time: 28,861 hours, 26,750 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING A DE-ICE SNAG, ( NR 1 ENG DE-ICE BOOT WILL NOT INFLATE ) IT WAS FOUND THAT THE DE-ICE LINE P/N 73010033-147 HAD BEEN CHAFFING ON A HYDRAULIC LINE. THIS LINE IS LOCATED UNDER PANEL 419AT (NR 1 ENG BATMAN PANEL). THE LINE IS HIDDEN UNDER NUMEROUS OTHER LINES AND IT IS VERY DIFFICULT TO SEE / NOTICE THE CHAFFING. WE HAVE CHECK AN OTHER AIRCRAFT AND HAD TO USE A BORESCOPE TO CONFIRM IF THE LINES WERE TOUCHING EACH OTHER. THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.SEE ATTACHED PICTURES.
